# SDR MWEA97562

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STA 718 TRAP PAN ATTACH FIT RT WING AFT SPAR CRACKED/CORRODED.  MAINT REMOVED AND REPLACED IAW SRM 57-01 PG 1.
